Alert archive / Indiana / Areal Flood Advisories in 2012

Areal Flood Advisory 21, NWS Indianapolis, IN

May 7, 2012Jackson County, Indiana

NWS Indianapolis, IN issued this areal flood advisory at May 7, 2012, 6:55 PM EDT for Jackson County, Indiana. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
May 7, 2012, 6:55 PM EDT (22:55 UTC)
Expired
May 7, 2012, 11:00 PM EDT
In force
4 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

County Jackson County, IN

The radar

The Louisville radar (KLVX), 96 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 807 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
807 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

004 
WGUS83 KIND 072255
FLSIND

FLOOD ADVISORY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
655 PM EDT MON MAY 7 2012

INC071-080300-
/O.NEW.KIND.FA.Y.0021.120507T2255Z-120508T0300Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON-
655 PM EDT MON MAY 7 2012

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLOOD ADVISORY FOR...
  JACKSON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 1100 PM EDT

* AT 654 PM EDT...THE DOPPLER RADAR INDICATED THUNDERSTORMS WITH 
  HEAVY RAINFALL ACROSS PARTS OF THE ADVISORY AREA. DOPPLER RADAR
  ESTIMATED OVER 2 INCHES OF RAIN HAVE FALLEN IN SOME AREAS...MAINLY
  SOUTH AND EAST OF BROWNSTOWN. OTHER AREAS HAVE SEEN OVER AN INCH.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE MINOR FLOODING TO
  OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER
  CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE MINOR FLOODING
  INCLUDE...SEYMOUR AND BROWNSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3873 8590 3875 8591 3876 8604 3878 8609
      3876 8610 3876 8612 3878 8618 3905 8611
      3905 8608 3903 8608 3905 8580 3881 8579
      3873 8586

$$

50

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this areal flood advisory went out at May 7, 4:23 PM EDT, 2 hours 32 minutes earlier.

Area forecast discussion, May 7, 4:23 PM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
423 PM EDT MON MAY 7 2012

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 224 PM EDT MON MAY 7 2012

A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA TONIGHT. IN
THE WAKE OF THIS SYSTEM...HIGH PRESSURE IS EXPECTED TO BUILD IN FOR
THE REST OF THE WEEK. ANOTHER FRONTAL SYSTEM MAY MOVE INTO THE AREA
BY THE WEEKEND. HIGH PRESSURE WILL RETURN BY EARLY NEXT WEEK.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...
ISSUED AT 224 PM EDT MON MAY 7 2012

SHOULD START TO SEE CONVECTION DEVELOP SOON OVER EASTERN
ILLINOIS/WESTERN INDIANA AHEAD OF COLD FRONT AND VORTICITY CENTER AS
CONVECTIVE TEMPERATURES ARE CLOSE TO BEING REACHED. OVERALL...SEVERE
THREAT APPEARS LIMITED AS LAPSE RATES AND DEEP SHEAR ARE POOR...BUT
HEAVY RAIN STILL A CONCERN WITH PRECIPITABLE WATERS WELL ABOVE
NORMAL. SHORT TERM MODELS SUGGEST COLD FRONT WILL BE ABOUT HALF WAY
THROUGH THE FORECAST AREA BY EARLY THIS EVENING. WILL GO WITH LIKELY
POPS FOR AREAS STILL EXPECTED TO BE IN THE WARM SECTOR BY THEN...
AND CHANCE POPS BEHIND THE FRONT. FRONT EXPECTED TO CLEAR THE AREA
BY 080600Z-080700Z...SO WILL CUT OFF THE POPS AFTER THAT TIME.

PROGGED LOW LEVEL THICKNESSES GENERALLY SUPPORT THE GFS MOS LOWS
TONIGHT...SO NO SIGNIFICANT ADJUSTMENTS TO THE GUIDANCE PLANNED.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
ISSUED AT 224 PM EDT MON MAY 7 2012

LOOKS LIKE A RATHER QUIET PERIOD WEATHER WISE AS MODEL DATA INDICATE
SURFACE HIGH PRESSURE WILL BUILD SLOWLY INTO THE LOCAL AREA FROM THE
NORTHERN PLAINS. ONLY ITEM OF INTEREST APPEARS TO BE A SHORT WAVE
TROUGH THAT THE MODELS INDICATE WILL DROP SOUTHEAST THROUGH THE AREA
ON WEDNESDAY. NOT A LOT OF DEEP MOISTURE OR INSTABILITY ASSOCIATED
WITH THIS FEATURE...AND MODELS ARE DRIER WITH THIS FEATURE TODAY
THAN THEY WERE YESTERDAY. WILL RETAIN SOME SMALL CHANCE POPS FOR
SHOWERS DURING THE DAY WEDNESDAY AS FEATURE WILL BE COMING THROUGH
DURING PEAK HEATING. OTHERWISE...WILL KEEP THE REST OF THE SHORT
TERM DRY.

BASED ON PROGGED LOW LEVEL THICKNESSES...THE GFS MOS TEMPERATURE
GUIDANCE LOOKS PRETTY GOOD. NO MAJOR ADJUSTMENTS TO THE GUIDANCE ARE
PLANNED.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
ISSUED AT 220 PM EDT MON MAY 7 2012

THE EXTENDED WILL START OF DRY WITH NEAR NORMAL TEMPERATURES UNDER
HIGH PRESSURE. THEN A COLD FRONT AND TRAILING UPPER TROUGH SHOULD
BRING SHOWER CHANCES PROGRESSIVELY SOUTHEASTWARD ACROSS CENTRAL
INDIANA SATURDAY THROUGH SUNDAY NIGHT. NEAR NORMAL TEMPERATURES ARE
EXPECTED TO CONTINUE THROUGH THE WEEKEND. WENT WITH CENTRAL REGION
INITIALIZATION EXCEPT FOR MINOR TWEAKS TO POPS.

&&

.AVIATION /DISCUSSION FOR THE 072100Z TAF UPDATE/...
ISSUED AT 423 PM EDT MON MAY 7 2012

SCATTERED CONVECTION FIRING ALONG AND AHEAD OF THE BOUNDARY THIS
AFTERNOON...WITH ADDITIONAL LIGHTER SHOWERS FURTHER WEST OVER
ILLINOIS IN WAKE OF THE FRONT. BRIEF DROPS TO MVFR OR IFR
VISIBILITIES POSSIBLE WITHIN ANY CONVECTION THAT MOVES ACROSS THE
TERMINALS. WINDS SHIFTING TO W/NW AS THE FRONT PASSES THIS EVENING
WITH SCATTERED SHOWERS CONTINUING THROUGH THE EVENING.

18Z DISCUSSION FOLLOWS.

RAPID REFRESH REFLECTIVITY ALONG WITH MODELS ARE SUGGESTING
THUNDERSTORMS WILL BREAK OUT THIS AFTERNOON...AND WITH 60 PERCENT
ZONE POPS THROUGH 00Z THIS EVENING...WILL KEEP TEMPO THUNDERSTORM
GROUPS IN FOR ALL THE TAF SITES. OTHERWISE...MOSTLY VFR CONDITIONS
EXPECTED EXCEPT IN THUNDERSTORMS WHEN THERE COULD BE SOME MVFR
CEILINGS AND OR VISIBILITIES. LOW PRESSURE WAVE ACROSS SOUTHERN
INDIANA EXPECTED TO SLIDE EAST ACROSS SOUTHEASTERN PARTS OF CENTRAL
INDIANA THIS AFTERNOON. THE ASSOCIATED FRONT WILL BE EAST OF THE
WESTERN TERMINALS AROUND ISSUANCE TIME AND IND AND BMG AROUND 20Z.
THERE STILL COULD BE SOME LINGERING POST-FRONTAL EVENING SHOWERS.
THEN...TRAPPED LOW LEVEL MOISTURE BELOW AN INVERSION WILL LIKELY
RESULT IN MVFR OR WORSE CEILINGS THROUGH 15Z WHEN MODELS INDICATE
SCATTERING VFR.

WINDS WILL BE NORTHWEST AT HUF AND BMG AND BECOME NORTHWEST AT IND
AND BMG AROUND 20Z

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...JAS
NEAR TERM...JAS
SHORT TERM...JAS
LONG TERM....KOCH
AVIATION...KOCH/RYAN
Hazardous weather outlook, May 7, 5:10 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
510 PM EDT MON MAY 7 2012

INZ037>042-045>049-051>057-060>065-067>069-072-082115-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-
MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-JENNINGS-
510 PM EDT MON MAY 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: CHANCE OF THUNDERSTORMS. ISOLATED SEVERE STORMS
POSSIBLE...ESPECIALLY SOUTHEAST OF A MUNCIE TO BLOOMINGTON LINE.

HAZARDS: LIGHTNING...HEAVY RAIN...LARGE HAIL...DAMAGING WINDS.

TIMING: ISOLATED SEVERE THUNDERSTORMS POSSIBLE THROUGH 1000 PM.
GENERAL THUNDERSTORMS ARE POSSIBLE THROUGH 300 AM.

DISCUSSION: A COLD FRONT WILL MOVE THROUGH THE AREA
TONIGHT...BRINGING THUNDERSTORMS TO THE AREA. ISOLATED SEVERE
STORMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DISCUSSION: WEAK SYSTEMS WILL BRING CHANCES FOR RAIN WEDNESDAY AND
AGAIN NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ORGANIZED SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT...BUT
SPOTTERS ARE ENCOURAGED TO REPORT HAIL OR STRONG WINDS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ070-071-082115-
LAWRENCE-JACKSON-
510 PM EDT MON MAY 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: CHANCE OF THUNDERSTORMS. ISOLATED SEVERE STORMS
POSSIBLE. RIVER FLOODING.

HAZARDS: LIGHTNING...HEAVY RAIN...LARGE HAIL...DAMAGING WINDS. RIVER
FLOODING.

TIMING: ISOLATED SEVERE THUNDERSTORMS POSSIBLE THROUGH 1000 PM.
GENERAL THUNDERSTORMS ARE POSSIBLE THROUGH 300 AM. RIVER FLOODING
ONGOING.

DISCUSSION: A COLD FRONT WILL MOVE THROUGH THE AREA
TONIGHT...BRINGING THUNDERSTORMS TO THE AREA. ISOLATED SEVERE
STORMS ARE POSSIBLE. PLEASE SEE THE LATEST FLOOD STATEMENTS REGARDING
FLOODING ALONG THE MUSCATATUCK RIVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: RIVER FLOODING WILL CONTINUE ALONG THE MUSCATATUCK
RIVER.

DISCUSSION: WEAK SYSTEMS WILL BRING CHANCES FOR RAIN WEDNESDAY
AND AGAIN NEXT WEEKEND. RIVER FLOODING WILL CONTINUE.

.SPOTTER INFORMATION STATEMENT...

ORGANIZED SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT...BUT
SPOTTERS ARE ENCOURAGED TO REPORT HAIL OR STRONG WINDS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028>031-035-036-043-044-082115-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
VERMILLION-PARKE-
510 PM EDT MON MAY 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE.

HAZARDS: LIGHTNING...HEAVY RAIN...SMALL HAIL...GUSTY WINDS.

TIMING: THUNDERSTORMS ARE POSSIBLE THROUGH 300 AM.

DISCUSSION: A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT...BRINGING
THUNDERSTORMS TO THE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DISCUSSION: WEAK WEATHER SYSTEMS WILL BRING CHANCES FOR RAIN
WEDNESDAY AND AGAIN NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, May 7, 4:25 PM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
425 PM EDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             3 SSE RIDGEVILLE        40.25N  85.01W
05/07/2012  E1.00 INCH       RANDOLPH           IN   CO-OP OBSERVER

&&

EVENT NUMBER IND1200276

HOMANN
Local storm report, May 7, 4:27 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
427 PM EDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             5 N PARKER CITY         40.26N  85.20W
05/07/2012  E1.00 INCH       RANDOLPH           IN   PUBLIC

            REPORTED RELAYED VIA MEDIA.

&&

EVENT NUMBER IND1200277

HOMANN
Special weather statement, May 7, 5:07 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
507 PM EDT MON MAY 7 2012

INZ037-046-047-072130-
BOONE-HENDRICKS-MARION-
507 PM EDT MON MAY 7 2012

...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN BOONE...NORTHERN
HENDRICKS AND NORTHWESTERN MARION COUNTIES UNTIL 530 PM EDT...

AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF DANVILLE...OR 22 MILES SOUTHEAST
OF CRAWFORDSVILLE...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BROWNSBURG...
  ZIONSVILLE...
  PITTSBORO...
  CLERMONT...
  EAGLE CREEK RESERVOIR...
  WYNNEDALE...
  SPRING HILL...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3993 8624 3993 8620 3981 8618 3975 8662
      3993 8667 4002 8624
TIME...MOT...LOC 2107Z 258DEG 27KT 3986 8653

RYAN
Special weather statement, May 7, 5:27 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
527 PM EDT MON MAY 7 2012

INZ037-039-046-047-072215-
BOONE-HAMILTON-HENDRICKS-MARION-
527 PM EDT MON MAY 7 2012

...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN BOONE...SOUTHWESTERN
HAMILTON...NORTHEASTERN HENDRICKS AND NORTHERN MARION COUNTIES UNTIL
615 PM EDT...

AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BROWNSBURG...OR 15 MILES NORTHWEST OF
INDIANAPOLIS...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ZIONSVILLE...
  CARMEL...
  FISHERS...
  LAWRENCE...
  EAGLE CREEK RESERVOIR...
  WYNNEDALE...
  ROCKY RIPPLE...
  MERIDIAN HILLS...
  BROAD RIPPLE...
  CASTLETON...
  GEIST RESERVOIR...

THIS STORM WILL IMPACT THE NORTHERN INDIANAPOLIS METRO AREA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4003 8602 3986 8595 3981 8647 3995 8648
TIME...MOT...LOC 2126Z 262DEG 24KT 3988 8637

RYAN
Local storm report, May 7, 5:35 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
535 PM EDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND GST     4 NE BROWNSBURG         39.88N  86.34W
05/07/2012  E50 MPH          HENDRICKS          IN   AMATEUR RADIO

&&

EVENT NUMBER IND1200278

MDR
Local storm report, May 7, 5:40 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
540 PM EDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             2 NNE BROWNSBURG        39.86N  86.38W
05/07/2012  M0.25 INCH       HENDRICKS          IN   COCORAHS

&&

EVENT NUMBER IND1200279

50

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 8:08 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion52 min
May 7, 7:19 AM EDTSpecial Weather StatementINDParke, Vermillion, Vigo41 min
May 7, 3:43 PM EDTSevere Thunderstorm WarningINDDelaware, Randolph47 min
May 7, 4:01 PM EDTAreal Flood AdvisoryINDDelaware3 hr
May 7, 4:24 PM EDTSevere Thunderstorm WarningINDRandolph21 min
May 7, 4:37 PM EDTSevere Thunderstorm WarningINDRandolph18 min
May 7, 5:07 PM EDTSpecial Weather StatementINDHendricks23 min
May 7, 5:27 PM EDTSpecial Weather StatementINDMarion48 min

Nearby

Areal Flood Advisories in Indiana, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.